Teachers and Percodan Addiction

Teachers and Percodan AddictionIt would be nice to think addiction is a problem that only affects certain people, but anyone of any race, gender, social status or profession can become a drug addict. In fact, even school teachers can become addicts, because daily stress inherent in teaching may lead them to self-medicate their problems with drug or alcohol abuse. School teachers may abuse Percodan, an addictive painkiller, so they will need professional help as soon as possible to recover.

What Is Percodan?

Percodan is a prescription drug that treats moderate to severe pain. It is composed of two different drugs, aspirin and oxycodone. Aspirin is a non-steroidal anti-inflammatory drug that treats mild to moderate pain, inflammation and fever. It is not addictive, but the oxycodone in Percodan is quite addictive. It is an opioid painkiller that is used for moderate to severe pain, but it is only prescribed for short periods to discourage dependence and addiction. Because oxycodone is addictive, it is often combined with weaker painkillers to dilute its strength. This allows for a smaller dosage of oxycodone while the aspirin still helps ward off pain.

Percodan Addiction in School Teachers

Teachers face considerable stress in their jobs, which can encourage them to abuse Percodan. An inadequate salary may trigger a desire for relief, because many teachers work long hours for little pay. Between teaching, planning and grading, many teachers think they receive too little money for the work they do. Additionally, large student loads and rebellious students may also trigger teachers to abuse drugs. Ornery students may cause more work for teachers, as well as large class sizes that increase the time teachers must spend outside the classroom grading and planning.

Dangers of Percodan Addiction

Percodan abuse and addiction can lead to many health troubles. Aspirin thins the blood, so Percodan abuse can lead to stomach or intestinal ulcers. It may also increase the time it takes for blood to clot, which can be fatal if someone is severely injured and cannot stop bleeding. Additionally, oxycodone may lead to constipation, particularly in high doses, which is not only uncomfortable, but also problematic.

Not only might a Percodan addict affect a teacher’s health, but it may also lead to legal and occupational struggles. Due to cravings, Percodan addicts may not go a whole day without drug abuse, so an addicted teacher may abuse drugs during the school day. This can lead to dismissal and legal issues when caught, which may occur if someone experiences strong side effects. Percodan abuse can lead to confusion, dizziness, drowsiness, impaired coordination and weakness, so the odds of being caught increase once a teacher becomes a Percodan addict. In other words, teachers may experience symptoms of Percodan addiction that encourage abuse, abuse may encourage side effects which may indicate addiction.

Percodan Addiction Help for Teachers

If you or a teacher you know is addicted to Percodan, please call our toll-free helpline today. Our admissions coordinators are available 24 hours a day to answer any questions you have about Percodan addiction and treatment, so address your addiction now and safeguard your career simultaneously.